MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER
Model Number 26818
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the investigation facility to allow for an analysis to be performed.  if the product is received for evaluation or new information is obtained, a follow-up report will be submitted.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Device not returned.
 
Event or Problem Description
The customer reported the rad-5 loud speaker "no longer emits any sounds." no patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was evaluated.The completed failure analysis determined the rad-5 speaker was not emitting sound due to the u5 component of the instrument board not sending an output signal to the speaker.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key16304539
Report Number3019388613-2023-00022
Device Sequence Number5978101
Product Code DQA
UDI-Device Identifier00843997005913
UDI-Public00843997005913
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26818
Device Catalogue Number9214
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown